Beurling algebras and uniform norms

Bhatt, S. J. ; Dedania, H. V. (2004) Beurling algebras and uniform norms Studia Mathematica, 160 (2). pp. 179-183. ISSN 0039-3223

Full text not available from this repository.

Official URL:

Related URL:


Given a locally compact abelian group G with a measurable weight ω, it is shown that the Beurling algebra L1 (G,ω) admits either exactly one uniform norm or infinitely many uniform norms, and that L1(G ,ω) admits exactly one uniform norm iff it admits a minimum uniform norm.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematics of the Polish Academy of Sciences160.
ID Code:59674
Deposited On:07 Sep 2011 05:18
Last Modified:07 Sep 2011 05:18

Repository Staff Only: item control page